# SDR DALA2018030501361

- Difficulty date: March 4, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR PANELS NBRS 221GF, 211FG, 221PF, 211AJF 221NF, 223EF, 221QF, 222CG, 222TF AND FLOOR PANEL P/N 9981474-41 AT PAX CAB (CPAX ). FLOOR PANELS NBRS 221GF, 211FG, 221PF, 211AJF 221NF, 223EF, 221QF, 222CG, 222TF AND FLOOR PANEL P/N 9981474-41 WERE REPLACED FABRICATE AND IDENTIFIED PER MD-90 VOL I S.R.M. 53-20-03. (LP0450437)
